# SDR SWAA2018041821291

- Difficulty date: April 5, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Part number: 655667463
- Condition: Cracked
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR TOP AFT EMERGENCY SLIDE COVER  ATTACH GROMMET STAND CRACKED.  R & R THE ISOLATOR IAW SRM.
